Alert archive / Nebraska / Tornado Warnings in 2008
Tornado Warning 8, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at May 29, 2008, 7:39 PM CDT for Butler County, Seward County, Nebraska. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2008, 7:39 PM CDT (00:39 UTC)
- Expired
- May 29, 2008, 8:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
Counties Butler County, NE, Seward County, NE
The radar
The Omaha radar (KOAX), 75 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 8:00 PM CDT | TORNADO | 3 E Beaver Crossing, NE | BRIEF TOUCHDOWN RELAYED BY COMMUNICATION CENTER IN SEWARD COUNTY. |
| May 29, 8:07 PM CDT | TSTM WND GST 60 | David City, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 6:43 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3876 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 6.4
- Supercell composite
- 26.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KOAX 300039 TOROAX NEC023-159-300130- /O.NEW.KOAX.TO.W.0008.080530T0039Z-080530T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 739 PM CDT THU MAY 29 2008 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * TORNADO WARNING FOR... BUTLER COUNTY IN EAST CENTRAL NEBRASKA... SEWARD COUNTY IN SOUTHEAST NEBRASKA... * UNTIL 830 PM CDT. * AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THE STORM WAS LOCATED 10 MILES WEST OF UTICA...OR NEAR YORK...MOVING EAST AT 49 MPH. * LOCATIONS IMPACTED INCLUDE... UTICA...BEAVER CROSSING...RISING CITY...STAPLEHURST...ULYSSES... MILFORD...SEWARD...BEE...DAVID CITY...GARLAND...PLEASANT DALE... DWIGHT AND BRAINARD... THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 366 AND 382. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. THE COMBINATION OF RAIN AND DARKNESS MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE THE TORNADO OR WAIT TO HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. GO TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS AND GLASS DOORS. THIS STORM HAS A HISTORY OF PRODUCING TORNADOES IN CENTRAL NEBRASKA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA. LAT...LON 4118 9737 4138 9691 4077 9690 4076 9737 TIME...MOT...LOC 0039Z 255DEG 42KT 4092 9751 $$ MAYES
3 follow-up statements
000 WWUS53 KOAX 300050 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 750 PM CDT THU MAY 29 2008 NEC023-159-300130- /O.CON.KOAX.TO.W.0008.000000T0000Z-080530T0130Z/ BUTLER NE-SEWARD NE- 750 PM CDT THU MAY 29 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SEWARD AND BUTLER COUNTIES... AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE TORNADO. THIS STORM WAS LOCATED NEAR UTICA...OR 12 MILES NORTHEAST OF YORK...MOVING EAST AT 48 MPH. LOCATIONS IMPACTED INCLUDE...GOEHNER...SURPRISE...TAMORA...RISING CITY...STAPLEHURST...ULYSSES...MILFORD...SEWARD...GARRISON...BEE... DAVID CITY...PLEASANT DALE...GARLAND...DWIGHT...BRAINARD...BRUNO AND ABIE. THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 366 AND 382. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA. LAT...LON 4118 9737 4138 9691 4077 9690 4076 9737 TIME...MOT...LOC 0050Z 255DEG 42KT 4095 9734 $$ MAYES
000 WWUS53 KOAX 300102 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 801 PM CDT THU MAY 29 2008 NEC023-159-300130- /O.CON.KOAX.TO.W.0008.000000T0000Z-080530T0130Z/ BUTLER NE-SEWARD NE- 801 PM CDT THU MAY 29 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SEWARD AND BUTLER COUNTIES... AT 759 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 1 MILE NORTH OF MILE MARKER 369 ON INTERSTATE 80 IN WESTERN SEWARD COUNTY. RADAR INDICATED THIS SEVERE STORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED NEAR STAPLEHURST...OR 20 MILES EAST OF YORK...MOVING EAST AT 48 MPH. LOCATIONS IMPACTED INCLUDE...MILFORD...SEWARD...GARRISON...BEE... DAVID CITY...PLEASANT DALE...GARLAND...DWIGHT...BRAINARD...BRUNO AND ABIE. THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 366 AND 382. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA. LAT...LON 4118 9737 4138 9691 4077 9690 4076 9737 TIME...MOT...LOC 0101Z 255DEG 42KT 4098 9717 $$ MAYES
000 WWUS53 KOAX 300126 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 826 PM CDT THU MAY 29 2008 NEC023-159-300136- /O.EXP.KOAX.TO.W.0008.000000T0000Z-080530T0130Z/ BUTLER NE-SEWARD NE- 826 PM CDT THU MAY 29 2008 ...THE TORNADO WARNING FOR SEWARD AND BUTLER COUNTIES WILL EXPIRE AT 830 PM CDT... THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 366 AND 382. THE WARNING WHICH WAS IN EFFECT HAS EXPIRED AND WILL NOT BE REISSUED AT THIS TIME. HEAVY RAIN...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA. LAT...LON 4118 9737 4138 9691 4077 9690 4076 9737 TIME...MOT...LOC 0126Z 255DEG 42KT 4105 9680 $$ MAYES
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 29, 2:29 PM CDT, 5 hours 10 minutes earlier.
Area forecast discussion, May 29, 2:29 PM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
229 PM CDT THU MAY 29 2008
.SHORT TERM...POTENTIAL FOR SEVERE CONVECTION AND HEAVY RAIN IS
THE PRIMARY CONCERN LATE THIS AFTERNOON AND TONIGHT. CONSIDERABLE
CLOUD COVER CONTINUES ACROSS THE FORECAST AREA AT 19Z WITH CLOUD
SHIELD BECOMING SCATTERED ACROSS CENTRAL NEBRASKA. LATEST VISIBLE
SATELLITE SHOWING NUMEROUS BANDS OF CU DEVELOPING IN THE CLEAR
AREAS OF WESTERN NEBRASKA AND EASTERN COLORADO WITH MAIN
INSTABILITY AXIS OVER CENTRAL NEBRASKA. CONVECTION IS EXPECTED TO
CONTINUE TO DEVELOP INTO CENTRAL NEBRASKA THEN MOVE INTO EASTERN
NEBRASKA AND WESTERN IOWA LATE THIS AFTERNOON AND THIS EVENING.
FLASH FLOOD WATCH ISSUED EARLIER WILL REMAIN IN EFFECT FOR ALL OF
THE CWA TONIGHT WITH NORTHERN PARTS OF THE AREA MOST IMPACTED SINCE
THEY RECEIVED HEAVY RAIN LAST NIGHT AND EARLY THIS MORNING.
12Z MODELS ARE A BIT FASTER IN MOVING THE SYSTEM EAST OF THE AREA
ON FRIDAY WITH POPS OUT OF THE FORECAST BY FRIDAY MORNING AND DRY
CONDITIONS REMAINING THROUGH SATURDAY NIGHT. WARM ADVECTION
PATTERN SETS UP AGAIN ON SUNDAY WITH ANOTHER CHANCE OF SHOWERS AND
STORMS FOR THE AREA.
.LONG TERM...POPS CONTINUE FOR THE EARLY PART OF NEXT WEEK AS
MODELS BRING ANOTHER STRONG WAVE ACROSS THE NORTHERN PLAINS WITH
A COUPLE OF SURFACE BOUNDARIES ALSO INDICATED OVER THE CENTRAL PLAINS.
BY MID WEEK 12Z ECMWF AND GFS BEGIN TO DIVERGE WITH ECMWF SHOWING
ANOTHER DEEP CLOSED LOW OVER THE WESTERN CONUS COMPARED TO SHORT WAVE
ENERGY WITH THE GFS. EXTENDED FORECAST TRENDED TOWARD HPC GUIDANCE.
ANOTHER INTERESTING FEATURE THAT SHOWS UP IN BOTH MODELS IS THE
DEVELOPMENT OF A STRONG TROPICAL WAVE.
&&
.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THRU 30/18Z.
MVFR CIGS EXPECTED TO LIFT INTO VFR CIGS THROUGH 30/00Z AS
MIXING/HTG CONTINUES OVER THE REGION AS S SFC WINDS AT 15-25KTS
PERSIST. ALTHOUGH SCT SHOWERS HAVE DVLPD SW OF LNK...EXPECT MAIN
TSTM ACTIVITY TO HOLD OFF UNTIL THIS EVENING. THINKING IS THAT
TSTMS THAT DVLP OVR SWRN/CNTRL NEBRASKA WILL MOVE ESE ACROSS ERN
NEBRASKA THRU THIS EVENING...REACHING OFK VCNTY AROUND 01Z...LNK
BY 02Z AND OMA BY 03Z. SVR TSTMS WERE NOT INCLUDED IN TAFS ATTM DUE
TO THEIR MORE LIMITED COVERAGE...BUT SVR STORMS WILL MOST LIKELY BE
SCT ACROSS ERN NEBRASKA THIS EVENING AND FUTURE TAF FCSTS WILL
REFLECT THREATS TO INDIVIDUAL TAF SITES. TSTM RISK COULD LAST AS
LONG AS 09-10Z AT OMA/LNK. SFC FRONT/WIND SHIFT IS EXPECTED TO MOVE
EWD ACROSS ERN NEBR TNGT...REACHING OFK BY 30/10Z AND OMAHA BY
30/14Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR NEZ011-012-015>018-030>034-042>045-050>053-
065>068-078-088>093.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR IAZ043-055-056-069-079-080-090-091.
&&
FOBERT/CHERMOKHazardous weather outlook, May 29, 5:25 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 525 PM CDT THU MAY 29 2008 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-301230- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 525 PM CDT THU MAY 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND FRIDAY THERE IS HIGH RISK OF SEVERE THUNDERSTORMS OVER MUCH OF THE OUTLOOK AREA THIS EVENING INTO TONIGHT. VERY MOIST AND UNSTABLE AIR IS OVER THE AREA. STRONG LOW LEVEL WINDS WILL CARRY AN ADDITIONAL SUPPLY OF MOISTURE NORTH. A LOW PRESSURE SYSTEM WILL TRACK ACROSS NORTHEAST NEBRASKA EARLY TONIGHT...AND INTO NORTHWEST IOWA LATE TONIGHT. A WARM FRONT WILL PRECEDE THE LOW IN WEST CENTRAL IOWA...AND A COLD FRONT WILL TRAIL SOUTHWEST FROM THE LOW. THIS COMBINATION OF ELEMENTS WILL ALLOW STRONG SUPERCELL THUNDERSTORMS TO MOVE INTO THE AREA FROM THE WEST...OR DEVELOP OVER THE AREA. THE GREATEST RISK OF TORNADOES APPEARS TO BE IN NORTHEAST NEBRASKA THIS EVENING...DUE TO A COMBINATION OF STRONG INSTABILITY AND WIND SHEAR. THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS COULD OCCUR ANYWHERE IN THE AREA THIS EVENING AND TONIGHT...WITH A SLIGHT CHANCE FOR TORNADOES. HEAVY RAIN IS ALSO POSSBILE. LATER IN THE NIGHT...THUNDERSTORMS ARE LIKELY TO EVOLVE INTO A LARGE CLUSTER. SEVERE WEATHER WILL BEGIN TO DIMINISH...BUT HEAVY RAINS ARE LIKELY TO CONTINUE. THIS COULD PRODUCE BOTH FLASH FLOODING AND RIVER FLOODING. THE ELKHORN AND PLATTE RIVERS ARE ALREADY NEARLY BANK FULL. ADDITIONAL HEAVY RAIN WOULD CAUSE FLOODING ON EITHER RIVER. THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE AREA LATE TONIGHT AS THE COLD FRONT PUSHES STORMS TO THE EAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY NIGHT OVER THE OUTLOOK AREA. ANY RIVER FLOODING CAUSED BY HEAVY RAINS WILL MOVE DOWN THE ELKHORN AND PLATTE RIVERS INTO THE MISSOURI RIVER FROM PLATTSMOUTH SOUTHWARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING. POLLACK
In the hours before
Local storm report, May 29, 6:26 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
626 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 5 SW VERDEL 42.76N 98.26W
05/29/2008 E0.75 INCH KNOX NE PUBLIC
&&
DEWALDLocal storm report, May 29, 6:56 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
656 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND GST 9 W ST. EDWARD 41.57N 98.04W
05/29/2008 E0 MPH BOONE NE EMERGENCY MNGR
0647 PM TSTM WND GST 9 W ST. EDWARD 41.57N 98.04W
05/29/2008 E60 MPH BOONE NE EMERGENCY MNGR
&&
KLEMMLocal storm report, May 29, 7:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
722 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL 5 N CROFTON 42.80N 97.50W
05/29/2008 E0.88 INCH KNOX NE TRAINED SPOTTER
&&
RCLocal storm report, May 29, 7:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
730 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 3 S WHITING 42.08N 96.15W
05/29/2008 E0.75 INCH MONONA IA PUBLIC
&&
KLEMMLocal storm report, May 29, 7:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
732 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TORNADO 1 E TURIN 42.02N 95.95W
05/29/2008 MONONA IA LAW ENFORCEMENT
REPORTED BY SHERIFF DUPUTY.
&&
DEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:06 PM CDT | Flash Flood Warning | OAX | Boone, Colfax, Madison, Platte, Stanton | 3 hr |
| May 29, 7:06 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 39 min |
| May 29, 7:11 PM CDT | Tornado Warning | OAX | Platte | 34 min |
| May 29, 7:22 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 23 min |
| May 29, 7:36 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Colfax, Cuming, Dodge, Saunders, Washington | 24 min |
| May 29, 7:47 PM CDT | Flash Flood Warning | OAX | Burt, Colfax, Cuming, Dodge, Thurston, Washington | 6 hr |
| May 29, 7:57 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 33 min |
| May 29, 8:03 PM CDT | Tornado Warning | OAX | Burt, Washington | 27 min |
| May 29, 8:20 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 24 min |
| May 29, 8:22 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 23 min |
| May 29, 8:44 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 31 min |
| May 29, 8:47 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Colfax, Platte | 28 min |
| May 29, 9:17 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Dodge, Platte, Stanton | 28 min |
| May 29, 9:42 PM CDT | High Wind Warning | OAX | Cass, Lancaster, Otoe, Saline, Seward | 78 min |
| May 29, 9:57 PM CDT | Flash Flood Warning | OAX | Boone, Colfax, Madison, Platte, Stanton | 5 hr |
| May 29, 10:11 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Washington | 49 min |
| May 29, 10:17 PM CDT | Tornado Warning | OAX | Jefferson | 43 min |
| May 29, 10:52 PM CDT | Tornado Warning | OAX | Gage, Jefferson, Saline | 38 min |
| May 29, 10:59 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe, Sarpy, Saunders, Seward | 46 min |
| May 29, 11:17 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Pawnee | 28 min |
| May 29, 11:26 PM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Saline | 3 hr |
| May 29, 11:41 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Nemaha, Pawnee, Richardson | 34 min |
| May 30, 12:07 AM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Pawnee, Richardson | 38 min |
| May 30, 12:36 AM CDT | River Flood Warning | OAX | Dodge | 12 hr |
| May 30, 1:43 AM CDT | Flash Flood Warning | OAX | Burt, Colfax, Cuming, Dodge, Thurston, Washington | 3 hr |
| May 30, 2:05 AM CDT | Flash Flood Warning | OAX | Butler, Douglas, Sarpy, Saunders | 3 hr |
| May 30, 2:59 AM CDT | Flash Flood Warning | OAX | Colfax, Platte | 3 hr |
| May 30, 3:45 AM CDT | River Flood Warning | OAX | Dodge | 18 hr |
| May 30, 3:49 AM CDT | River Flood Warning | OAX | Jefferson | 21 hr |
| May 30, 3:51 AM CDT | River Flood Warning | OAX | Butler | 21 hr |
| May 30, 4:48 AM CDT | Areal Flood Warning | OAX | Boone | 3 hr |
| May 30, 5:44 AM CDT | River Flood Warning | OAX | Saunders | 23 hr |
| May 30, 5:50 AM CDT | River Flood Warning | OAX | Platte | 34 hr |
| May 30, 6:38 AM CDT | Areal Flood Warning | OAX | Platte | 3 hr |
| May 30, 7:05 AM CDT | Areal Flood Warning | OAX | Washington | 4 hr |
| May 30, 8:52 AM CDT | River Flood Warning | OAX | Antelope | 12 hr |
| May 30, 9:00 AM CDT | River Flood Warning | OAX | Otoe | 4 days |
| May 30, 9:00 AM CDT | River Flood Warning | OAX | Nemaha | 22 days |
| May 30, 9:00 AM CDT | River Flood Warning | OAX | Richardson | 20 days |
| May 30, 9:06 AM CDT | River Flood Warning | OAX | Pierce | 47 hr |
| May 30, 9:25 AM CDT | River Flood Warning | OAX | Dodge | 47 hr |
| May 30, 10:45 AM CDT | River Flood Warning | OAX | Cuming | 29 hr |
| May 30, 10:45 AM CDT | River Flood Warning | OAX | Douglas | 14 hr |
| May 30, 10:56 AM CDT | River Flood Warning | OAX | Dodge | 19 hr |
| May 30, 10:56 AM CDT | River Flood Warning | OAX | Sarpy | 71 hr |
| May 30, 10:56 AM CDT | River Flood Warning | OAX | Sarpy | 3 days |
| May 30, 12:59 PM CDT | River Flood Warning | OAX | Dodge | 12 hr |
| May 30, 3:47 PM CDT | Areal Flood Warning | OAX | Platte | 24 hr |
| May 30, 3:53 PM CDT | Areal Flood Warning | OAX | Colfax | 12 hr |
| May 30, 6:50 PM CDT | Areal Flood Warning | OAX | Madison | 12 hr |
Nearby
Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.